# SDR USAA920080259

- Difficulty date: January 15, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - FORWARD SERVICE DOOR FRAME CRACKED AT THE 4TH STOP FITTING FROM THE TOP.  REPAIRED THE FORWARD SERVICE DOOR FRAME AT THE 4TH STOP FITTING FROM THE TOP IAW USAIRWAYS TYPICAL REPAIR 52-10-11.
